# SDR 6CBA2020080732195

- Difficulty date: August 3, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N126AF
- Make and model: Pilats PC24
- Aircraft serial: 126
- Aircraft time: 1,062 hours, 832 cycles
- Engine: Wilint FJ444A
- Engine time: 964 hours, 772 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Part number: 9603001170
- Part serial: 0096
- Condition: Failed
- Location: Brake
- Part time: 1,062 hours, 832 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AFTER LANDING, MAIN BRAKE FAIL ON LANDING WITH ECB TRIP DISPLAYED.   THE BRAKE MOTOR CONTROLLER WAS FOUND DEFECTIVE. REMOVED AND REPLACED IAW AMM A-E52-10-00B-00A-520A-A AND A-E32-40-00B-00A-720A-A. PERFORMED FUNCTIONAL TEST IAW A-E32-40-0000-00A-340A-A, NO DEFECTS WERE NOTED.
